A note on the distribution of the least squares estimator of a random walk with a linear trend
Year of publication: |
1992
|
---|---|
Authors: | Goerlich Gisbert, Francisco J. |
Published in: |
Economics letters. - Amsterdam [u.a.] : Elsevier, ISSN 0165-1765, ZDB-ID 717210-2. - Vol. 38.1992, 2, p. 151-156
|
Subject: | Schätztheorie | Estimation theory | Theorie | Theory |
-
Interpolation and backdating with a large information set
Angelini, Elena, (2003)
-
Frequency domain principal components estimation of fractionally cointegrated processes
Morana, Claudio, (2004)
-
Interpolation and backdating with a large information set
Angelini, Elena, (2003)
- More ...
-
On factor decomposition of cross-country income inequality: some extensions and qualifications
Goerlich Gisbert, Francisco J., (2001)
-
Dinámica de la distribución de la renta, 1955 - 1995 : un enfoque desde la óptica de la desigualdad
Goerlich Gisbert, Francisco J., (1999)
-
Medición de las desigualdades : variables, indicadores y resultados
Goerlich Gisbert, Francisco J., (1998)
- More ...